# SDR CA031031010

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 1,498 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 10191004911
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED COWL DUCT CRACKING DURING ROUTINE MAINTENANCE INSPECTION. MFG HAS PREVIOUSLY IDENTIFIED THIS PROBLEM AND DESIGNED A FIELD REPAIR TO RECTIFY IT.   INCORPORATED FIELD REPAIR FR-KA-00038 TO BOTH ENGINE COWLS.   DUCT PN 101-910049-12 ALSO AFFECTED IN SAME MANNER.   SIMILAR REPAIRS CONDUCTED TO ALL OTHER COMPANY B200 COWLINGS.
